# SDR DALA2016112409261

- Difficulty date: November 23, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 39,861 hours, 27,854 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INBD BUTTE DOOR INBD SKIN AT RT WING.  REPAIRED IAW ETI-17-16-171 REV. 1 AND ER/A 551772-14 REV. ORIG.
